# SDR MALA050831

- Difficulty date: November 16, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 17,830 hours, 19,510 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FIRST APPROACH INTO BJI GPWS ON SHORT FINAL WENT OFF TOO LOW GEAR.  FOUND RT MAIN GEAR DOWN LOCK ACTUATOR CONNECTOR UNSECURED.  RESECURED CONNECTOR.
